# SDR SWIA97919

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 44E221A
- Condition: Contaminated
- Location: Left
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A, E

## Discrepancy

LEFT DUCT LEAKAGE LIGHT ILLUMINATED DURING FLIGHT.  FOLLOWED QRH BUT LIGHT DID NOT  EXTINGUISH AFTER 3 MIN.  PERFORMED PRECAUTIONARY ENGINE SHUT DOWN AND RETURNED TO PSP.  REPLACED LEFT WATER SEPARATOR.  RAN LEFT ENGINE WITH POWER, CHECKS GOOD.
